# SDR A6WA20124J502

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N444AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 22,145 hours, 21,402 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ROLL AT 70 KNOTS FOR ZERO A/S ON STANDBY ASI.  FLAPS AT 20, AIRSPEED 70 KNOTS ON CAPT'S AND F/O'S AIRSPEED TAPES.  PURGED P1, P2, AND P3 PITOT/STATIC SYSTEMS AND PERFORMED FUNCTION CHECK OF MAIN AND STANDBY PITOT/STATIC SYSTEMS IAW AMM 34-11-00.  OPS CHECK AND LEAK CHECK GOOD.  REMOVED WATER FROM P3 SYSTEM.
